Double Sequence Space of Fuzzy Real numbers Defined by Double Orlicz Function

11Ali Hussein Battor, 2Alaa Fawzidabbas, 3Maysoon Azeen Neamah

99 Views
36 Downloads
Abstract:

Through this paper, we introduce some double sequence space of fuzzy real numbers defined by a double Orlicz function. We study some of their features such that solidness, symmetricity, completeness etc., and prove some Important results.

Keywords:

Double Orlicz function, regular convergence, completeness, symmetric space, solid space.

Paper Details
Month2
Year2020
Volume24
IssueIssue 2
Pages3730-3743